Well its not like I WANT to be on Prednisone for a year! I am trying to get off of it. I don't like being on it. I am just tapering really slowly as everytime I taper I feel like crap for a few weeks. At this point I don't think tapering slowly is going to harm my body anymore than the drug already has.
I actually did just have my blood checked at my colonoscopy in July and everything came back completely normal. I do happen to have a physical next week so I will ask my primary doc about it then. I did mention it to my dermatologist this morning and she said that its common to bruise very easily after being on Prednisone for awhile. She actually noticed I had my legs crossed and said that can even cause the bruises. Funny all 3 of them are on my right leg which is usually crossed over my left one. Once I'm completely off the Pred she said it should get more back to normal. She didn't seem too concerned but I'm still going to mention to my primary doc next week.
I haven't changed any of my supplements in years either so I assume that isn't the issue. I did start taking DHEA but not sure if that can cause easy bruising?
UC - diagnosed 1994, in remission for 10 years, just got over a flare and back in remission.
Meds: Prednisone 4mg; Colazal 3 pills/3x day, 2 mesalamine enemas./day, VSL #3 DS 1 packet/day, Ultimate Flora 30 billion, iron, calcium, folic acid, L-lysine, Zyrtec, Yasmin, multi-vitamin, evening primrose oil, zinc
Tried Imuran but it affected my pancreas